Mathematische Zeitschrift

, Volume 219, Issue 1, pp 515–537

Extremal plurisubharmonic functions of linear growth on algebraic varieties

  • R. Meise
  • B. A. Taylor
  • D. Vogt
Article

DOI: 10.1007/BF02572379

Cite this article as:
Meise, R., Taylor, B.A. & Vogt, D. Math Z (1995) 219: 515. doi:10.1007/BF02572379
  • 40 Downloads

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • R. Meise
    • 1
  • B. A. Taylor
    • 2
  • D. Vogt
    • 3
  1. 1.Mathematisches InstitutHeinrich-Heine-UniversitätDusseldorfGermany
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA
  3. 3.Fachbereich MathematikBergische Universität/GHWWuppertalGermany

Personalised recommendations